Doc prescribed me norvasc 10mg generic, gave me tachycardia

Patient

Q: Im a white male 36 5ft 10 inches 180 pounds, my doc prescribed me norvasc generic 10mg for blood pressure . this is my first dose taken at 6pm and it is now 3am, the medication has given me tachycardia, from what ive read online the doc will either discontinue med or lower dose, i can't take ace inhibitors cause they make me cough, i ve taken meds before that have caused tachycardia and it sucks. just need some piece of mind, i know i will not take another dose, i do not want to go through another day like this, atleast im use to being up at this time cause i work nights.

Symptoms:  Just the tachy cardia, dont feel dizzy disoriented, just hate when meds do this to me, i know these symptoms will eventually go away just sucks
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi...I amm 37 male...was detected with Vitamin D Deficiency Level is only 8.....Doc gave me DV 60k once a week for tw...

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews